# SDR 04FDEA02463

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 33,526 hours, 21,218 cycles
- Engine: Pwa PW4158
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX556866
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOST NEARLY ALL GREEN HYDRAULIC QUANITY DURING CRUISE AT FL 290.  FOUND LT HYD PUMP SHAFT SEAL LEAKING.  REMOVED AND REPLACED LT OR FWD HYD PUMP ON NR 2 ENG ISW M/M 29-11-32-4-1, OPS AND LEAK CHECK, GOOD.
